# SDR DALA2023060204445

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 13,008 hours, 1,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 FLOOR PROXIMITY EMERGENCY LIGHT AT 56B INOP. CORRECTIVE ACTION: RE-SECURED FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING LIGHT CONNECTOR AT 56B. (4658452)
